Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Given HCG shot. On duphaston. Why do I have brown discharge? Is it period?

I have been going through monitoring the last month. I was given an hCG shot on 6th Sept after which we had sex for 3 days.On 10th Sept, the doctor checked that I have ovulated.I was given Duphaston 10mg for 15 days after that (twice a day).I took the last pill of duphaston on 25th night and from 27th morning onwards, I am having pain in my stomach,similar to menstrual pain.However, the discharge is brown in color and slimy in appearance,Today also I am having that brown discharge along with some red ones.Can I be pregnant or is it just normal period ?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi. it could be implantation bleeding or period. Wait for 2-3 days and look for proper discharge/bleeding and get an internal scan done and take a supportive treatment as advised by your dr. if you have conceived. Thanks.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor